# SDR Y2PA201911265043

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 25,266 hours, 19,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 5-19
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KBVO MULTIPLE SPOTS OF CORROSION FOUND ON RH SIDE OF FUSELAGE DURING SPOT WELD NDT  
INSPECTION.12 SPOTS ARE OUT OF LIMITS, AREAS ARE LOCATED FROM FRAME 5 TO FRAME 19, BETWEEN STRINGER 15 TO STRINGER 20
CORRECTIVE ACTION: PHOENIX RISING REPAIRED CORROSION AT RH FRAME 6-7 STRINGER 19 IAW DRAWING 19-068R01, RH FRAMES 
10-12 AT STRINGERS 18-19 IAW DRAWING 19-068R02, RH FRAMES 13-15 AT STRINGERS 17-20 IAW DRAWING 19-068R04, RH FRAME 16
AT STRINGER 19 IAW DRAWING 19-068R05, RH FRAMES 10-11 AT STRINGER 15 IAW DRAWING 19-068R09, RH FRAMES 12-13 AT STRINGER 
19 IAW DRAWING 19-068R10 AND RH FRAMES 16-17 AT STRINGER 15 IAW DRAWING 19-068R11. FAA APPROVAL AS PER 8110-3 
MICHAEL LIEBLICH DERT-710163-SW STRUCTURES DATED 17 OCT 2019
